logo CRAS
Comptes Rendus. Mathématique

Théorie des nombres
Monotonicity and sharp inequalities related to complete (p,q)-elliptic integrals of the first kind
Comptes Rendus. Mathématique, Tome 358 (2020) no. 8, pp. 961-970.

With the aid of the monotone L’Hôpital rule, the authors verify monotonicity of some functions involving complete (p,q)-elliptic integrals of the first kind and the inverse of generalized hyperbolic tangent function, derive several sharp inequalities of complete (p,q)-elliptic integrals of the first kind, and generalize some known sharp approximation of complete elliptic integrals of the first kind.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/crmath.119
Classification : 33E05,  33C75
@article{CRMATH_2020__358_8_961_0,
     author = {Fei Wang and Feng Qi},
     title = {Monotonicity and sharp inequalities related to complete $(p,q)$-elliptic integrals of the first kind},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {961--970},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {358},
     number = {8},
     year = {2020},
     doi = {10.5802/crmath.119},
     language = {en},
}
Fei Wang; Feng Qi. Monotonicity and sharp inequalities related to complete $(p,q)$-elliptic integrals of the first kind. Comptes Rendus. Mathématique, Tome 358 (2020) no. 8, pp. 961-970. doi : 10.5802/crmath.119. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.119/

[1] Horst Alzer; Song-Liang Qiu Monotonicity theorems and inequalities for the complete elliptic integrals, J. Comput. Appl. Math., Volume 172 (2004) no. 2, pp. 289-312 | Article | MR 2095322 | Zbl 1059.33029

[2] Glen Douglas Anderson; Mavina K. Vamanamurthy; Matti Vuorinen Functional inequalities for complete elliptic integrals and their ratios, SIAM J. Math. Anal., Volume 21 (1990) no. 2, pp. 536-549 | Article | MR 1038906

[3] Glen Douglas Anderson; Mavina K. Vamanamurthy; Matti Vuorinen Functional inequalities for hypergeometric functions and complete elliptic integrals, SIAM J. Math. Anal., Volume 23 (1992) no. 2, pp. 512-524 | Article | MR 1147875

[4] Glen Douglas Anderson; Mavina K. Vamanamurthy; Matti Vuorinen Conformal Invariants, Inequalities, and Quasiconformal Maps, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, 1997 | Zbl 0885.30012

[5] Barkat Ali Bhayo; Li Yin On a function involving generalized complete (p, q)-elliptic integrals, Arab. J. Math., Volume 9 (2020) no. 1, pp. 73-82 | Article | MR 4062893 | Zbl 1436.33013

[6] Hong-Hu Chu; Zhen-Hang Yang; Wen Zhang; Yu-Ming Chu Improvements of the bounds for Ramanujan constant function, J. Inequal. Appl., Volume 2016 (2016), 196, 9 pages | Article | MR 3536090 | Zbl 1346.33002

[7] Bai-Ni Guo; Feng Qi Some bounds for the complete elliptic integrals of the first and second kind, Math. Inequal. Appl., Volume 14 (2011) no. 2, pp. 323-334 | Article | MR 2816123 | Zbl 1217.26042

[8] Zai-Yin He; Miao-Kun Wang; Yue-Ping Jiang; Yu-Ming Chu Bounds for the perimeter of an ellipse in terms of power means, J. Math. Inequal., Volume 14 (2020) no. 3, pp. 887-899 | Article | MR 4148201

[9] Ti-Ren Huang; Shen-Yang Tan; Xiao-Yan Ma; Yu-Ming Chu Monotonicity properties and bounds for the complete p-elliptic integrals, J. Inequal. Appl., Volume 2018 (2018), 239, 11 pages | Article | MR 3853683

[10] Wei-Dong Jiang; Miao-Kun Wang; Yu-Ming Chu; Yue-Ping Jiang; Feng Qi Convexity of the generalized sine function and the generalized hyperbolic sine function, J. Approx. Theory, Volume 174 (2013), pp. 1-9 | Article | MR 3090768 | Zbl 1292.33003

[11] Ren Bing Jiao; Song Liang Qiu; Geng Tao Ge Monotonicity and convexity properties of the generalized (p,q)- elliptic integrals, J. Zhejiang Sci-Tech Univ., Volume 39 (2018) no. 6, pp. 765-769

[12] Toshiki Kamiya; Shingo Takeuchi Complete (p,q)-complete elliptic integrals with application to a family of means, J. Class. Anal., Volume 10 (2017) no. 1, pp. 15-25 | Article | MR 3653884 | Zbl 1424.33033

[13] Feng Qi Limit formulas for ratios between derivatives of the gamma and digamma functions at their singularities, Filomat, Volume 27 (2013) no. 4, pp. 601-604 | Article | MR 3243967 | Zbl 1324.33004

[14] Feng Qi; Bai-Ni Guo Sums of infinite power series whose coefficients involve products of the Catalan–Qi numbers, Montes Taurus J. Pure Appl. Math., Volume 1 (2019) no. 2, pp. 1-12

[15] Feng Qi; Zheng Huang Inequalities of the complete elliptic integrals, Tamkang J. Math., Volume 29 (1998) no. 3, pp. 165-169 | MR 1651550 | Zbl 0912.33012

[16] Feng Qi; Da-Wei Niu; Bai-Ni Guo Refinements, generalizations, and applications of Jordan’s inequality and related problems, J. Inequal. Appl., Volume 2009 (2009), 271923, 52 pages | Article | MR 2544348 | Zbl 1175.26048

[17] Feng Qi; Da-Wei Niu; Dongkyu Lim; Bai-Ni Guo Closed formulas and identities for the Bell polynomials and falling factorials, Contrib. Discrete Math., Volume 15 (2020) no. 1, pp. 163-174 | Article | MR 4097416 | Zbl 07232880

[18] Feng Qi; Gauhar Rahman; Sardar M. Hussain; Wei-Shih Du; Kottakkaran S. Nisar Some inequalities of Čebyšev type for conformable k-fractional integral operators, Symmetry, Volume 10 (2018) no. 11, 614, 8 pages | Article | Zbl 1423.26013

[19] Wei-Mao Qian; Zai-Yin He; Yu-Ming Chu Approximation for the complete elliptic integral of the first kind, Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat., RACSAM, Volume 114 (2020) no. 2, 57, 12 pages | Article | MR 4049876 | Zbl 1434.33023

[20] Song Liang Qiu; Mavina K. Vamanamurthy Elliptic integrals and the modulus of Grötzsch ring, PanAmer. Math. J., Volume 5 (1995) no. 2, pp. 41-60 | Zbl 0855.33013

[21] Ying-Qing Song; Yu-Ming Chu; Bao-Yu Liu; Miao-Kun Wang A note on generalized trigonometric and hyperbolic functions, J. Math. Inequal., Volume 8 (2014) no. 3, pp. 635-642 | Article | MR 3260331 | Zbl 1301.33001

[22] Shingo Takeuchi A new form of the generalized complete elliptic integrals, Kodai Math. J., Volume 39 (2016) no. 1, pp. 202-226 | Article | MR 3478279 | Zbl 1347.33040

[23] Nico M. Temme Special Functions: An Introduction to Classical Functions of Mathematical Physics, John Wiley & Sons, 1996 | Article | Zbl 0856.33001

[24] Fei Wang; Bai-Ni Guo; Feng Qi Monotonicity and inequalities related to complete elliptic integrals of the second kind, AIMS Math., Volume 5 (2020) no. 3, pp. 2732-2742 | Article | MR 4143230

[25] Fei Wang; Jian-Hui He; Li Yin; Feng Qi Monotonicity properties and inequalities related to generalized Grötzsch ring functions, Open Math., Volume 17 (2019), pp. 802-812 | Article | Zbl 1427.33012

[26] Miao-Kun Wang; Hong-Hu Chu; Yu-Ming Chu Precise bounds for the weighted Hölder mean of the complete p-elliptic integrals, J. Math. Anal. Appl., Volume 480 (2019) no. 2, 12388, 9 pages | Article | Zbl 1426.33050

[27] Miao-Kun Wang; Zai-Yin He; Yu-Ming Chu Sharp power mean inequalities for the generalized elliptic integral of the first kind, Comput. Methods Funct. Theory, Volume 20 (2020) no. 1, pp. 111-124 | Article | MR 4071865 | Zbl 1437.33018

[28] Miao-Kun Wang; Miao-Ying Hong; Yang-Fan Xu; Zhong-Hua Shen; Yu-Ming Chu Inequalities for generalized trigonometric and hyperbolic functions with one parameter, J. Math. Inequal., Volume 14 (2020) no. 1, pp. 1-21 | Article | MR 4074357 | Zbl 1437.26016

[29] Miao-Kun Wang; Wen Zhang; Yu-Ming Chu Monotonicity, convexity and inequalities involving the generalized elliptic integrals, Acta Math. Sci., Volume 39 (2019) no. 5, pp. 1440-1450 | Article | MR 4068830

[30] Zhen-Hang Yang; Yu-Ming Chu A monotonicity property involving the generalized elliptic integral of the first kind, Math. Inequal. Appl., Volume 20 (2017) no. 3, pp. 729-735 | Article | MR 3653915 | Zbl 1375.33026

[31] Zhen-Hang Yang; Wei-Mao Qian; Yu-Ming Chu Monotonicity properties and bounds involving the complete elliptic integrals of the first kind, Math. Inequal. Appl., Volume 21 (2018) no. 4, pp. 1185-1199 | Article | MR 3868112 | Zbl 1403.33012

[32] Zhen-Hang Yang; Wei-Mao Qian; Yu-Ming Chu; Wen Zhang On approximating the arithmetic-geometric mean and complete elliptic integral of the first kind, J. Math. Anal. Appl., Volume 462 (2018) no. 2, pp. 1714-1726 | Article | MR 3774313 | Zbl 1387.33029

[33] Zhen-Hang Yang; Wei-Mao Qian; Wen Zhang; Yu-Ming Chu Notes on the complete elliptic integral of the first kind, Math. Inequal. Appl., Volume 23 (2020) no. 1, pp. 77-93 | Article | MR 4061526 | Zbl 1440.33020

[34] Li Yin; Xiu-Li Lin; Feng Qi Monotonicity, convexity and inequalities related to complete (p,q,r)-elliptic integrals and generalized trigonometric functions, Publ. Math., Volume 97 (2020) no. 1-2, pp. 181-199 | MR 4128149

[35] Li Yin; Feng Qi Some inequalities for complete elliptic integrals, Appl. Math. E-Notes, Volume 14 (2014), pp. 193-199 | MR 3303154 | Zbl 1321.33019

[36] Xiao-Hui Zhang Monotonicity and functional inequalities for the complete p-elliptic integrals, J. Math. Anal. Appl., Volume 453 (2017) no. 2, pp. 942-953 | Article | MR 3648267